# SDR DHL9880670C

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chipped
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPT FS 860 NR 3 FLOOR TRACK CHIPPED.  CUT OUT DAMAGED SECTION AND INSTALLED PLUG PER SRM 51-1-8 FROM STA 859 TO 863.
